MAUDE Adverse Event Report: ARTHREX, INC. CN LOCK SCREW, F THREAD, Ø4.0MM X 40MM; FIXATN NAIL/BLADE/PLATE COMBO

ARTHREX, INC. CN LOCK SCREW, F THREAD, Ø4.0MM X 40MM; FIXATN NAIL/BLADE/PLATE COMBO
Model Number CN LOCK SCREW, F THREAD, Ø4.0MM X 40MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On 10/29/2024, it was reported by a sales representative via email that a 3024-016 16-hole left alpha plate broke postoperatively through the oblong hole in the first bend of the plate.On 2/2/2024, the patient was implanted with the plate, and on (b)(6) 2024, the plate was removed.Per the sales representative, the patient did not report any falls or injuries.No additional information has been reported.Additional information received on 11/13/2024: the correct original surgery date is (b)(6) 2024.The patient was implanted with the (b)(6); 16-hole left alpha plate, an 8110-026 cortical bone screw, two 8110-028 cortical bone screws, four 8114-026 double lead lock cortical screw, an 8114-036 double lead lock cortical screw, an 8124-030 fully threaded cancellous locking screw, an 8124-032 fully threaded cancellous locking screw, two 8124-036 fully threaded cancellous locking screw, two 8124-040 fully threaded cancellous locking screw, an 8124-042 fully threaded cancellous locking screw, two ar-7268t tigertape cerclage with fiberlink shuttle suture, and an abs-2010-10 allosync pure.During the revision surgery, all the hardware was removed.The revision surgery was completed using a 3012-014 proximal humeral plate, 14-hole, with additional screws.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of an x-ray provided from the field.Therefore, arthrex was able to deduce that the most likely cause of the reported failure can be attributed to a patient-specific event.

Brand Name
CN LOCK SCREW, F THREAD, Ø4.0MM X 40MM
Common Device Name
FIXATN NAIL/BLADE/PLATE COMBO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20788668
Report Number1220246-2024-08638
Device Sequence Number7809910
Product Code KTW
UDI-Device Identifier00848665033632
UDI-Public(01)00848665033632(11)220613(10)213040
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCN LOCK SCREW, F THREAD, Ø4.0MM X 40MM
Device Catalogue Number8124-040
Device Lot Number213040
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown